Maximum likelihood solution for the linear structural relationship with three parameters known
Michaeloudis, Androulla (2012) Maximum likelihood solution for the linear structural relationship with three parameters known. Journal of Modern Applied Statistical Methods, 10 (1). pp. 313-321. ISSN 1538-9472
Full text is not in this repository.
A maximum likelihood solution is obtained for the simple linear structural relation model where the underlying incidental distribution and one error variance are assumed known. Expressions for the asymptotic standard errors of the maximum likelihood estimates are obtained and these are verified using a simulation study.
|Research Areas:||A. > School of Science and Technology > Design Engineering and Mathematics|
|Depositing User:||Dr Androulla Michaeloudis|
|Date Deposited:||14 Jun 2012 07:55|
|Last Modified:||13 Oct 2016 14:24|
Actions (login required)